American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] David Ellis, Ehud Friedgut and Haran Pilpel. Intersecting families of permutations. J. Amer. Math. Soc. 24 (2011) 649-682. MR 2784326.
Abstract, references, and article information   
View Article: PDF

[2] J. Haglund, M. Haiman and N. Loehr. A combinatorial formula for Macdonald polynomials. J. Amer. Math. Soc. 18 (2005) 735-761. MR 2138143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Allen Knutson, Terence Tao and Christopher Woodward. The honeycomb model of $GL_n({\mathbb C})$ tensor products II: Puzzles determine facets of the Littlewood-Richardson cone. J. Amer. Math. Soc. 17 (2004) 19-48. MR 2015329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexei Borodin, Andrei Okounkov and Grigori Olshanski. Asymptotics of Plancherel measures for symmetric groups. J. Amer. Math. Soc. 13 (2000) 481-515. MR 1758751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Georgia Benkart, Seok-Jin Kang and Masaki Kashiwara. Crystal bases for the quantum superalgebra $U_q(\mathfrak{gl}(m,n))$. J. Amer. Math. Soc. 13 (2000) 295-331. MR 1694051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1